It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-23-2005, 02:25 PM   #1
Inactive
 
Join Date: Apr 2004
Posts: 189
Mr.Bojangless HB User
Weird whitish bumps on face---help!

Hey all, problem here.

All day today i've been breaking out in little (one big) white bumps that are surrounded by a lot of redness. My face is already red from being really sensitive to the extreme cold in my area right now, because im on accutane. Anyway, when they form I'll feel a little itchy in one spot, then like 30 seconds later a small bump will form. It's like a zit except not red and not painful. They stay for about 10 minutes then just go away, leaving a bunch of redness. Throughout the day I've gotten like 4 of these, one of them was much bigger and looked terrible...thankfully its gone now but theres still a lot of redness, and a brownish mark that kinda looks like a cut.

anyone know what these are, and how to get rid of em? Im really getting sick all these facial problems

 
Old 01-23-2005, 04:00 PM   #2
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: Weird whitish bumps on face---help!

how far into the accutane are u because i get this and im on day 10 now mine gets itchy then gets sore after i mess with it and leaves red marks on me

 
Sponsors Lightbulb
   
Old 01-23-2005, 05:50 PM   #3
Inactive
 
Join Date: Apr 2004
Posts: 189
Mr.Bojangless HB User
Re: Weird whitish bumps on face---help!

into my 6th (and last finally) month, about 2 weeks in...ITS ALMOST OVER

 
Old 01-25-2005, 03:40 PM   #4
Inactive
 
Join Date: Apr 2004
Posts: 189
Mr.Bojangless HB User
Re: Weird whitish bumps on face---help!

anyone, any ideas?

i've noticed that these whiteish bumps seem to come back up in the same places as before, it just leaves a more prominent red mark when it goes back down. What the hell are these things??

 
Old 01-26-2005, 12:39 AM   #5
Senior Member
(female)
 
Join Date: Jan 2005
Posts: 224
acnescargirl HB User
Re: Weird whitish bumps on face---help!

hey mr bongangles!!! i just signed up but have been coming here for months and read many of your posts! anyways i just want to say hi i used retin a which is the same ingredietn as accutane, and i got the white bumps too. i think it might be pushing everything to the surface so it is getting it all out of your skin ...

 
Old 01-26-2005, 08:40 AM   #6
Inactive
 
Join Date: Apr 2004
Posts: 189
Mr.Bojangless HB User
Re: Weird whitish bumps on face---help!

always nice to meet a fan

yea im guessing it has SOMETHING to do with accutane as well...perhaps we'll never know

 
Old 01-27-2005, 04:59 AM   #7
Senior Member
(female)
 
Join Date: Jan 2005
Posts: 224
acnescargirl HB User
Re: Weird whitish bumps on face---help!

haha yeah. i hope it goes away for you !

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1175), MSJayhawk (1004), Apollo123 (903), Titchou (846), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 12:57 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!